Previous |  Up |  Next

Article

References:
[1] A. Arhangeľskiĭ: Factorization of mappings according to weight and dimension. Soviet Math. Dokl. 8 (1967) 731-734.
[2] M. G. Charalambous: A new covering dimension function for uniform spaces. J. London Math. Soc. (2), 11 (1975), 137-143. MR 0375258 | Zbl 0306.54048
[3] M. G. Charalambous: The dimension of inverse limits. Proc. Amer. Math. Soc. 58 (1976), 289-295. MR 0410696 | Zbl 0348.54029
[4] M. G. Charalambous: A note on the dimension of products. Proc. fourth Prague Topological Symposium (1977), 70-71. MR 0494003 | Zbl 0371.54055
[5] M. G. Charalambous: Universal spaces for locally finite-dimensional Tychonoff spaces. Proc. Amer. Math. Soc. 106 (1989), 507-514. MR 0937845 | Zbl 0675.54035
[6] M. G. Charalambous: The factorisation theorem for paracompact 2"-spaces. Comment. Math. Univ. Carolinae, 29, 3 (1988), 411-420. MR 0972825
[7] R. Engelking: General Topology. Polish Scientific Publishers, Warsaw, 1977. MR 0500780 | Zbl 0373.54002
[8] R. Engelking: Dimension Theory. Polish Scientific Publishers, Warsaw, 1978. MR 0482697 | Zbl 0401.54029
[9] V. V. Filippov: On the dimension of normal spaces. Soviet Math. Dokl. 14 (1973), 547-550. MR 0326687 | Zbl 0292.54046
[10] Y. Katuta: On the covering dimension of inverse limits. Proc. Amer. Math. Soc. 84 (1982), 588-592. MR 0643755 | Zbl 0489.54032
[11] I. M. Leibo: On the dimension of certain spaces. Soviet Math. Dokl. 25 (1982), 20-22. MR 0643164
[12] K. Morita: Dimension of general topological spaces, Surveys in General Topology. Academic Press, New York (1980), 297-336. MR 0564105
[13] K. Nagami: Finite-to-one closed mappings and dimension II. Proc. Japan Acad. 35 (1959), 437-439. MR 0113214 | Zbl 0151.30404
[14] K. Nagami: Dimension of non-normal spaces. Fund. Math. 109 (1980), 113-121. Zbl 0456.54026
[15] B. A. Pasynkov: A factorization theorem for non-closed sets. Soviet Math. Dokl. 13 (1972), 292-295.
[16] B. A. Pasynkov: On the dimension of products of normal spaces. Soviet Math. Dokl. 14, (1973), 530-533. MR 0326688 | Zbl 0287.54036
[17] B. A. Pasynkov: On the dimension of rectangular products. Soviet Math. Dokl. 16 (1975), 344-347. MR 0377833 | Zbl 0334.54024
[18] B. A. Pasynkov: On the dimension of topological products and limits of inverse sequences. Soviet Math. Dokl. 22 (1980), 596-601. MR 0592503 | Zbl 0479.54019
[19] B. A. Pasynkov: Factorization theorems in dimension theory. Russian Math. Surveys 36 (1981), 175-209. MR 0622723 | Zbl 0487.54034
[20] B. A. Pasynkov: On the monotonicity of dimension. Soviet Math. Dokl. 26 (1982), 654-658. MR 0681801
[21] B. A. Pasynkov: On dimension theory. Aspects of Topology, Cambridge University Press, Cambridge, 1985, 227-250. MR 0787831 | Zbl 0573.54029
[22] A. R. Pears: Dimension Theory of General Spaces. Cambridge University Press, Cambridge, 1976. MR 0394604
[23] A. R. Pears, J. Mack: Closed covers, dimension and quasi-order spaces. Proc. London Math. Soc. (3) 29 (1974), 289-316. MR 0362265 | Zbl 0319.54026
[24] V. Ponomarev: On paracompact spaces and their continuous mappings. Soviet Math. Dokl. 3 (1962), 347-350. Zbl 0113.37902
[25] P. Vopěnka: Remarks on the dimension of metric spaces. Czechoslovak Math. J. 9 (1959), 519-522. MR 0111017
[26] Y. Yajima: On the dimension of limits of inverse systems. Proc. Amer. Math. Soc. 91 (1984), 461-466. MR 0744649 | Zbl 0516.54009
[27] V. P. Zolotarev: On the dimensions of subspaces. Moscow Univ. Math. Bull. 30 (1975), 7-8. Zbl 0325.54016
Partner of
EuDML logo